Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Put aed pads on wrong place

Premium Questions

Dr. Chakravarthy Mazumdar MD

Ihave been on Multaq for A.Fib. My EKG's lately tell the cardiologist that I'm in A Fib again. He says the Multaq is not working. Wants to put me on Amiodarone . I don't want to take this drug ... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

Hello Doctor. My question is regarding PVD, PAD. First of all what is the difference between ... was diagnosed with PAD - however, is it possible to have PAD and PVD together? Reason why I am asking ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr.    Alexander H. Sheppe MD

back from today to Solian 100 mg. My psychiatrist told me that if things are still wrong with Solian ... with iloperidone and rivotril in cyp3a4, since my problem with Serlect-sertindole in 2009 was due to... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Chobufo Ditah MD

I did some stupid thing before, i masturbation with a used Pads. I saw bloodstain in that Pads. I guess that pads have been used and put on a XXXXXXX for at lease several minutes.I want to know ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Vaibhav Gandhi MD

I have had a burning pain on the pads of my right foot, just below my toes. I went to a local doctor who took an x-ray and said there was inflamation. He put me on steroids for a week which did ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)

Public Forum Discussions

Dr.  Sumanth Amperayani MD

Hello,how are you? My names dashua and my question is I was cleansing my daughter bowbow she is 5 months and I thought I put the alcohol pad further away so she couldn t reach it I was wrong when I ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Bindiya Bhaskar MD

Hello. I had a coronary stent put in 18 months ago. I am on plavix, metoporal, hydrchloriazide ... even think about the antibiodics. Have I placed myself in danger? Should I contact my heart doctor ... View answer

Answered by : Dr. Bindiya Bhaskar ( Dentist)
Dr. Rakesh Madhyastha MD

What happens if a defibrillator pad is placed directly over a pacemaker My husband had a heart transplant some 23 years ago and recently underwent cardioversion when the defibrillator pad was... View answer

Answered by : Dr. Rakesh Madhyastha ( General & Family Physician)
Dr.  Anantharamakrishnan MD

I have PAD and had two stents put in my groin . Since they have been placed I have horrific pain in my feet , I cannot walk very far, I can t sit for very long, I can t stand for very long without ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr.  Dholariya Sagar Jayantilal MD

Hello doctor, My mom s food pipe is in a about to damage condition. Doctors say it is due to cervical. Doctor has asked to put neck pad all the time. But I am not getting how the neck pad will cure my ... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)

Mobile Questions and Answers

Dr.  Satvinder Bakshi MD

wrong place to ask this!!

Dr. Saumya Mittal MD

could be a uti. got a culture?

Dr.    Mohammed Taher Ali MD

May be allergic to sanitary pad...